Cyclical Variations in Wage Structure
Bibliographic Data
| ID | 19314475 |
|---|---|
| Authors | John T Dunlop, John Τ Dunlop (corresponding author) |
| Year | 1939 |
| Volume | 21 |
| Issue | 1 |
| Pages | 30 |
| Publication date | 1939-02-01 |
| Open Access | No |
| Type | ARTICLE |
| Venue | The Review of Economics and Statistics (JOURNAL) |
| Journal identifiers | ISSN: 0034-6535 • E-ISSN: 1530-9142 |
| Publisher | JSTOR (PUBLISHER) |
| DOI | 10.2307/1927565 |
| OpenAlex | W2334978024 |
| Language | EN |
| Citations received | 4 |
| Citations per year | 0.07 |
|---|---|
| Citation span | 1970 - 2019 (50) |
| Highly cited | No |